# SDR DALA2024012901341

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 59,976 hours, 26,370 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Fod
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 5653 R1 DOOR WILL NOT ARM. LEVER FEELS JAMMED. CORRECTIVE ACTION: CK OUT PASS DOOR FOUND DEBRIS, REMOVED DEBRIS DOOR CK GOOD. (4396330)
